# SDR ASAA2022102540475

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 44,568 hours, 13,013 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Indication
- Location: Zone Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAULT CODE 216 224 00 - ZONE TEMPERATURE CONTROL: ZONE TEMP LIGHT COMES ON UNEXPECTEDLY DURING MASTER CAUTION RECALL - CONT CAB GROUNDED - YES. RESET RIGHT PZTC CONTROL CABIN TRIM AIR VALVE FAULT. OBSERVED TAV DURING BITE, NO DEFECTS NOTED. VALVE MOVED FULL TRAVEL SMOOTHLY OPEN AND CLOSE.
